Fitting discrete distributions on the first two moments

I.J.B.F. Adan, M.J.A. Eenige, van, J.A.C. Resing

Research output: Book/ReportReportAcademic

230 Downloads (Pure)

Abstract

In this paper we present a simple method to fit a discrete distribution on the first two moments of a given distribution. With the fitted distribution we solve approximately Lindley's equation for the discrete-time DIGl1 queue using a moment-iteration method. Numerical results show excellent performance of the method. Key words: two-moment fits, discrete distributions, Lindley's equation, moment-iteration method.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages7
Publication statusPublished - 1994

Publication series

NameMemorandum COSOR
Volume9436
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Fitting discrete distributions on the first two moments'. Together they form a unique fingerprint.

  • Cite this

    Adan, I. J. B. F., Eenige, van, M. J. A., & Resing, J. A. C. (1994). Fitting discrete distributions on the first two moments. (Memorandum COSOR; Vol. 9436). Technische Universiteit Eindhoven.